since starting Benicar with HCT 4 months ago I have several bowel movements daily with very soft stool a diarrhea.
Hello Teti. I read up on Benicar, via this site and two other sites and came across nothing to indicate that benicar causes or helps to cause diarrhea or soft stools. Read through user reviews and no previous users list it as a side effect. It could be that benicar does cause your symptons, its just not been reported as such. You might ask your doctor or pharmacist to confirm or get thier opinion. Best of wishes to you,pledge
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 14 May 2010 • 1 answer
Posted 23 Sep 2011 • 1 answer
Posted 3 Jul 2013 • 1 answer
Posted 6 Jun 2014 • 1 answer